# SDR GTIA2021120936165

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,830 hours, 3,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"F/A COMPLAINED OF A DIRTY SOCK ODOR,  PILOT AND FO PREFORMED ISOLATION OF PACS IN FLIGHT AT TIME OF ODOR EVENT. PERFORMED PACK TWO LOCKOUT IAW TSM 21-00-00-615-002 MAINTENANCE COMPLIED WITH MOC NOTIFIED PLACARD INSTALLED DMI LOG UPDAYED"
